The meeting will take place on three days in hybrid format. Presentations will be live, with substantial discussion time and recorded for offline (re-)viewing. A choice of contributed abstract will be selected for spotlight presentations.

Posters (online and in presence) are on show all time, questions for online posters can be posted as comments. Discussion time with poster presenters planned on Day 2.

All times in Bethesda, MD time (EST), see time conversion table below for other time zones.

Day 1 – Monday November 7 2022 | Day 2 | Day 3

8:45

Welcome

9:00

Klaus LINKENKAER-HANSEN (Amsterdam, The Netherlands)
TBA

Enzo TAGLIAZUCCHI (Buenos Aires, Argentina)
TBA

Demian BATTAGLIA (Marseille & Strasbourg, France)
TBA

10:45

30 min break

11:15

Irene GIARDINA (Roma, Italy)
TBA

Moritz HELIAS (Jülich, Germany)
TBD

12:30

90 min break (~Lunch for EST time)

14:00

3 spotlight talks (to be selected among contributed abstracts)

14:30

Karin DAHMEN (Urbana-Champaign, IL)
TBA

Miguel Ángel MUÑOZ (Granada, Spain)
TBA

16:00

15 min break

16:15

Special lecture
Dante CHIALVO (Buenos Aires, Argentina)
TBA

17:30

Closing discussion

17:45

End of day

quick Time zone conversion

Valid on November 7th-9th 2022

Honolulu, HI (-5h)3:456:009:0011:0013:00
San Diego, CA (-3h)5:458:0011:0013:0015:00
Boulder, CO (-2h)6:459:0012:0014:0016:00
St Louis, MO (-1h)7:4510:0013:0015:0017:00
Bethesda, MD8:4511:0014:0016:0018:00
Buenos Aires (+2h)10:4513:0016:0018:0020:00
London (+5h)13:4516:0019:0021:0023:00
Rome (+6h)14:4517:0020:0022:000:00+1
Hong Kong (+13h)21:450:00+13:00+15:00+17:00+1
Sydney (+16h)0:45+13:00+16:00+18:00+110:00+1